2019
Том 71
№ 11

All Issues

Malamud M. M.

Articles: 6
Article (Ukrainian)

On a formula of the generalized resolvents of a nondensely defined Hermitian operator

Malamud M. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1992. - 44, № 12. - pp. 1658–1688

Article (Russian)

Certain classes of extension of a lacunary Hermitian operator

Malamud M. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1992. - 44, № 2. - pp. 215-232

Certain classes of extensions of a lacunary Hermitian operator are described in terms of abstract boundary conditions. The connection between the asymptotic behavior of eigenvalues of an extension near the boundary of lacuna and the asymptotic of the negative spectrum of the corresponding boundary operator is found.

Article (Ukrainian)

A criterion for the similarity of a closed operator to a self-adjoint operator

Malamud M. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 1. - pp. 49 – 56

Article (Ukrainian)

Differential properties of functions and coerciveness in spaces with uniform norm

Malamud M. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 5. - pp. 553—558

Article (Ukrainian)

Spectral analysis of Volterra operators with kernel depending on the difference of arguments

Malamud M. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 5. - pp. 601–609

Article (Ukrainian)

Perturbations of the differentiation operator

Malamud M. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 5. - pp. 618–626